# SDR MASA2013072953273

- Difficulty date: July 30, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 23,323 hours, 19,102 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

HYD SYSTEM NR 3 LEAKING.  REPLACED 3A HYD PUMP.
